# SDR 9724519755

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47179
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY CEILING EXIT LIGHTS INOPERATIVE AT SEAT ROWS 3 THROUGH 7.  MAINTENANCE REPLACED POWER SUPPLY B5-40.  OPERATIONAL CHECK OK.
